Alert archive / Ohio / Areal Flood Warnings in 2012

Areal Flood Warning 8, NWS Cleveland, OH

May 7, 2012Trumbull County, Ohio

NWS Cleveland, OH issued this areal flood warning at May 7, 2012, 8:33 PM EDT for Trumbull County, Ohio. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 8:33 PM EDT (00:33 UTC)
Expired
May 8, 2012, 2:30 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 10:45 PM EDTFLOODWarren, OHWATER COVERING SOME ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
920 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WGUS41 KCLE 080033
FLWCLE

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
833 PM EDT MON MAY 7 2012

OHC155-080630-
/O.NEW.KCLE.FA.W.0008.120508T0033Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
833 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  TRUMBULL COUNTY...

* UNTIL 230 AM EDT...

* AT 830 PM EDT LOCAL LAW ENFORCEMENT AGENTS REPORTED FLOODING AS A
  RESULT OF STRONG THUNDERSTORMS...ACROSS PORTIONS OF CENTRAL AND
  EASTERN TRUMBULL COUNTY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE 
WARREN...CORTLAND...VIENNA AND BROOKFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!

&&

LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
      4147 8052 4114 8051

$$

KING
2 follow-up statements
559 
WGUS81 KCLE 080349
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EDT MON MAY 7 2012

OHC155-080630-
/O.CON.KCLE.FA.W.0008.000000T0000Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
1149 PM EDT MON MAY 7 2012

...FLOOD WARNING REMAINS IN EFFECT FOR TRUMBULL COUNTY UNTIL 230 AM
EDT...

AT 1143 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
FLOODING OF ROADS AND LOW LYING AREAS WAS STILL OCCURRING IN PLACES 
ACROSS TRUMBULL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
      4147 8052 4114 8051

$$

KING
502 
WGUS81 KCLE 080618
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
218 AM EDT TUE MAY 8 2012

OHC155-080630-
/O.CON.KCLE.FA.W.0008.000000T0000Z-120508T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL OH-
218 AM EDT TUE MAY 8 2012

...FLOOD WARNING REMAINS IN EFFECT FOR TRUMBULL COUNTY UNTIL 230 AM
EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...HEAVY RAIN IS NO LONGER 
EXPECTED AND FLOOD WATERS WILL CONTINUE TO RECEDE OVERNIGHT. NO NEW 
FLOODING IS EXPECTED. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4114 8099 4113 8100 4150 8101 4150 8053
      4147 8052 4114 8051

$$

KUBINA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 7, 7:57 PM EDT, 36 minutes earlier.

Area forecast discussion, May 7, 7:57 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
757 PM EDT MON MAY 7 2012

.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL CROSS LAKE ERIE TONIGHT AND MOVE
INTO QUEBEC ON TUESDAY. THE TRAILING COLD FRONT WILL MOVE EAST OF
THE AREA TUESDAY MORNING. A TOUGH ALOFT AND A COUPLE OF SURFACE
TROUGHS WILL CROSS THE AREA WEDNESDAY INTO THURSDAY. HIGH PRESSURE
WILL BUILD IN FROM THE WEST LATER THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATED GRIDS BASED ON LATEST RADAR TRENDS WITH SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG THE FRONTAL BOUNDARY...WITH LOW
CENTER MOVING INTO SW OHIO AT 22Z. EXPECTING LOW TRACK TO CONTINUE
TO THE ENE JUST SOUTH OF THE FORECAST AREA TONIGHT. WILL CONTINUE
TO MONITOR AS THERE IS STILL PLENTY OF ACTIVITY TO THE SOUTHWEST
THAT IS EXPECTED TO MOVE THROUGH THE AREA OVERNIGHT BRINGING
PROLONGED RAINFALL AND THUNDERSTORMS. PREVIOUS DISCUSSION BELOW.

THE FRONT AND WEAK SURFACE LOW WILL SLOWLY MOVE ACROSS THE AREA
OVERNIGHT. THE SHOWERS AND STORMS SHOULD FILL IN OVERNIGHT AS THE
SURFACE LOW/FRONT BEGIN TO INTERACT WITH THE APPROACHING TROUGH AND
INCREASING DIVERGENCE ALOFT. WE WILL HAVE TO WATCH THE TRIPLE POINT
AS IT MOVES ACROSS THE AREA FOR ENHANCED LOW LEVEL SHEAR AND
STRONGER STORMS. EVENTUALLY THE LOW WILL DEEPEN LATER TONIGHT AND
TUESDAY AS IT INTERACTS WITH TROUGH ALOFT. I THINK THE WIND WILL
SHIFT BACK FROM THE SOUTH/SOUTHWEST JUST ABOUT EVERYWHERE THIS
EVENING EXCEPT FOR PERHAPS TOLEDO TO PORT CLINTON. THE STORMS SHOULD
HAVE THE MOST INSTABILITY FROM ROUGHLY MARION TO AKRON TO MEADVILLE
AND POINTS SOUTHEAST. THE THREAT OF THE HEAVIEST RAIN WILL OCCUR
WITH CONVECTION AND MAINLY IN THAT SAME AREA FROM MARION TO AKRON
AND MEADVILLE SOUTHEAST. THIS AREA HAS BEEN RELATIVELY DRY THE LAST
6 WEEKS OR SO (EXCEPT FOR LOCALIZED SPOTS) AND WILL NOT ISSUE A
FLOOD WATCH BUT WILL MENTION HEAVY DOWNPOURS AND HANDLE THUNDERSTORM
FLOODING/PONDING WITH STATEMENTS/FLOOD ADVISORIES.

RAN THE HOURLY TEMPERATURES FROM THE GFS/MAV MOS GUIDANCE AND
EXTRACTED THE LOW TONIGHT FROM THE MINIMUM TEMPERATURE BY 12Z...
GENERALLY THE UPPER 50S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE RAIN WILL PULL OUT OF NE OH/NW PA TUESDAY MORNING. A SHOWER
COULD POP UP DURING THE AFTERNOON JUST ABOUT ANYWHERE BUT I THINK
THE ODDS OF GETTING WET ARE PRETTY SMALL AT ANY ONE SPOT (10-15%)
AND WILL NOT MENTION IT IN THE FORECAST. IT WILL NOT BE ALL THAT
COLD IN THE MORNING AND IF WE CAN GET THE SUN TO COME OUT (AND I
THINK THERE SHOULD AT LEAST BE SOME BREAKS IN THE CLOUDS) THEN
WE SHOULD SEE TEMPERATURES RECOVER TO THE LOWER 70S IN MANY AREAS.
COOLER WEDNESDAY AND THURSDAY AS THE TROUGH ALOFT ROTATES THROUGH
WITH SHOWERS JUST ABOUT ANYWHERE/ANYTIME ON WEDNESDAY AND MAINLY
ACROSS NE OH/NW PA ON THURSDAY. WILL NOT GO AS COLD AS IT COULD BE
FOR HIGHS WEDNESDAY AND THURSDAY SINCE WE ONLY NEED A FEW HOURS OF
DRY WEATHER AND A FEW PEAKS OF SUNSHINE TO SNEAK INTO THE 60S THIS
TIME OF YEAR...BUT PLACES THAT STAY CLOUDY/SHOWERY WILL HOLD IN THE
50S. STILL WATCHING FOR THE THREAT OF FROST LATE THURSDAY
NIGHT/EARLY FRIDAY MORNING AS THE SURFACE HIGH BUILDS IN AND WINDS
LIGHTEN UP.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE AND BUILDING UPPER LEVEL RIDGE WILL BE OVER
THE AREA ON FRIDAY. TEMPERATURES ACROSS THE EASTERN PORTION OF THE
FORECAST AREA WILL BE INFLUENCED BY LIGHT NORTHERLY FLOW OFF THE
LAKE...KEEPING TEMPERATURES JUST BELOW NORMAL IN THE LOW
60S(POSSIBLY STRUGGLING TO REACH 60 NEAR THE LAKESHORE).

AFTER THAT WE TURN OUR ATTENTION TO THE UPPER LEVEL TROUGH THAT WILL
SLOWLY PUSH SOUTHEAST ACROSS THE UPPER GREAT LAKES FROM LATE
SATURDAY INTO MONDAY. RETURN FLOW SHOULD INCREASE AHEAD OF THIS
TROUGH ON SATURDAY HELPING TEMPERATURES TO RECOVER TO NEAR 70. THE
GFS HAS BEEN A FAST OUTLIER WITH THE SPEED OF THE FRONT ON SATURDAY
NIGHT...WHILE THE ECMWF/GEM SHOW THE FRONT STALLING AS IT APPROACHES
OHIO. HAVE BACKED OFF ON THE TIMING OF ANY SHOWERS ASSOCIATED WITH
THE FRONT...REMOVING CHANCES OF RAIN FROM SATURDAY AFTERNOON WITH
CONCERNS THAT MOISTURE WILL BE A LIMITING FACTOR FOR SHOWERS...EVEN
AS IT SLOWLY SETTLES SOUTH ON SUNDAY.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
LOW PRESSURE NEAR CMH WILL CONTINUE TRACKING ENE TONIGHT ALONG A
FRONTAL BOUNDARY. SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS
THE REGION INTO THE OVERNIGHT HOURS. SITES SUCH AS TOL AND ERI
WILL HAVE LEAST CHANGES OF TS IMPACTS...WHEREAS SOUTHERN SITES
FROM YNG-CAK-MFD-FDY HAVE ALREADY BEEN IMPACTED BY TSRA THIS
EVENING OR WILL BE THROUGH 03Z. SHRA WITH VCTS ESPECIALLY FOR
SOUTHERN SITES WILL PERSIST THROUGH 06-08Z.

WITH THE FRONT SAGGING SOUTH OF THE AREA ALL GUIDANCE INDICATING
MVFR TO EVEN IFR BUILDING IN ACROSS SITES LATE OVERNIGHT AND TUE
MORNING...WITH ONLY SLOW IMPROVEMENT THROUGH 15-17Z. WENT WITH VFR
CONDITIONS ACROSS MOST SITES MID-LATE AFTERNOON.

.OUTLOOK...NON-VFR POSSIBLE LATE WEDNESDAY BEHIND A COLD FRONT.

&&

.MARINE...
WILL STILL HAVE TO WAIT TO SEE IF WEST WINDS BEHIND THE LOW WILL
COME UP ENOUGH ON TUE TO PRODUCE SCA CONDITIONS. RIGHT NOW IT
CONTINUES TO LOOK LIKE NEAR SCA CONDITIONS BUT JUST A LITTLE MORE
WIND CAN PUSH AVERAGE WAVES ON THE EAST HALF TO THE 4 FOOT THRESHOLD.

WINDS SHOULD TURN NW WITH A SECONDARY COLD FRONT FOR WED AND AND
INCREASE TO 10 TO 20 KNOTS WHICH LOOK TO KICK WAVES TO MARGINAL SCA
CONDITIONS. HIGH PRESSURE MOVES OVER THE LAKE BY THU NIGHT TO
DIMINISH THE WINDS THEN THE HIGH WEAKENS BUT LINGERS NEAR THE LAKE
THROUGH SAT SO FAIRLY LIGHT WINDS SHOULD CONTINUE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...ABE/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...ABE
MARINE...ADAMS
Hazardous weather outlook, May 7, 3:36 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT MON MAY 7 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-081945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
336 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS SLIGHT
RISK FOR SEVERE WEATHER THIS EVENING INTO TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL OCCUR FROM NEAR THE INTERSTATE 71 CORRIDOR AND
POINTS EAST. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WOULD BE
THE MOST LIKELY SEVERE WEATHER THREAT...BUT AN ISOLATED TORNADO
CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH SOME OF THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FROST IS POSSIBLE LATE THURSDAY NIGHT AND EARLY FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-081945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
336 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, May 7, 7:35 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
735 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             CORTLAND                41.33N 80.72W
05/07/2012  E1.00 INCH       TRUMBULL           OH   PUBLIC

&&

YEAGER
Local storm report, May 7, 7:39 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 S CORTLAND            41.32N 80.72W
05/07/2012  E0.88 INCH       TRUMBULL           OH   PUBLIC

&&

YEAGER
Local storm report, May 7, 8:05 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             ASHTABULA               41.88N 80.80W
05/07/2012  E0.88 INCH       ASHTABULA          OH   PUBLIC

&&

YEAGER
Local storm report, May 7, 8:07 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
807 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             2 E WARREN              41.24N 80.78W
05/07/2012  E0.75 INCH       TRUMBULL           OH   TRAINED SPOTTER

&&

YEAGER
Local storm report, May 7, 8:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             VIENNA                  41.26N 80.68W
05/07/2012  E0.75 INCH       TRUMBULL           OH   TRAINED SPOTTER

&&

YEAGER
Local storm report, May 7, 8:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
816 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             CONNEAUT                41.93N 80.57W
05/07/2012  E0.88 INCH       ASHTABULA          OH   PUBLIC

&&

YEAGER

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:16 PM EDTAreal Flood AdvisoryCLEAshland, Knox, Medina, Morrow, Richland, Wayne6 hr
May 7, 8:25 PM EDTSevere Thunderstorm WarningCLETrumbull35 min
May 7, 9:25 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood20 hr
May 7, 10:37 PM EDTAreal Flood WarningCLEPortage, Summit6 hr
May 8, 11:23 AM EDTRiver Flood WarningCLEMarion32 hr
May 8, 6:40 PM EDTRiver Flood WarningCLETrumbull10 hr

Nearby

Areal Flood Warnings in Ohio, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.